Alert archive / Connecticut / Frost Advisories in 2008
Frost Advisory 3, NWS New York, NY
NWS New York, NY issued this frost advisory at Oct 6, 2008, 4:37 AM EDT for 4 counties in Connecticut; Passaic County, New Jersey; Orange County, Putnam County, New York. It took effect at Oct 7, 2008, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2008, 4:37 AM EDT (08:37 UTC)
- In effect from
- Oct 7, 2008, 2:00 AM EDT
- Expired
- Oct 7, 2008, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Passaic County, NJ, Orange County, NY, Putnam County, NY
The radar
The Brookhaven radar (KOKX), 68 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KOKX 060837 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 437 AM EDT MON OCT 6 2008 ...FROST EXPECTED TONIGHT... .STRONG HIGH PRESSURE WILL BUILD INTO THE REGION TODAY. CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S TONIGHT ACROSS INTERIOR NORTHERN NJ...SOUTHEAST NY AND SOUTHERN CT. A KILLING FROST IS POSSIBLE IN THESE AREAS. CTZ005>008-NJZ002-NYZ067-068-062200- /O.NEW.KOKX.FR.Y.0003.081007T0600Z-081007T1400Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM- 437 AM EDT MON OCT 6 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW FOR THE DEVELOPMENT OF FROST. TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30S OVERNIGHT...WITH THE BEST CHANCE FOR FROST AFTER MIDNIGHT. TEMPERATURES ARE EXPECTED TO RISE HIGH ENOUGH FOR THE FROST TO END BY EARLY MORNING IN MOST AREAS. HOWEVER...DEEPER MORE SHELTERED VALLEYS MAY STAY COLD A LITTLE LONGER. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ SMITH
3 follow-up statements
000 WWUS71 KOKX 061932 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 332 PM EDT MON OCT 6 2008 ...PATCHY FROST EXPECTED TONIGHT...BUT MORE WIDESPREAD TOMORROW NIGHT... .STRONG HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND THEN OVER THE REGION TOMORROW NIGHT. CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S TONIGHT ACROSS INTERIOR NORTHERN NJ...SOUTHEAST NY AND SOUTHERN CT. TOMORROW NIGHT WITH THE HIGH OVER THE REGION...EVEN COLDER TEMPERATURES ARE LIKELY. NJZ002-NYZ067-068-071200- /O.NEW.KOKX.FZ.A.0002.081008T0600Z-081008T1200Z/ /O.EXT.KOKX.FR.Y.0003.081007T0600Z-081007T1200Z/ WESTERN PASSAIC-ORANGE-PUTNAM- 332 PM EDT MON OCT 6 2008 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. THE FROST ADVISORY IS NOW IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW FOR THE DEVELOPMENT OF PATCHY FROST BY MORNING AS TEMPERATURES FALL INTO THE MID 30S OVERNIGHT. CALM WINDS ON TUESDAY NIGHT WILL BRING A POTENTIAL HARD FREEZE ALONG WITH A WIDESPREAD FROST...THUS ENDING TO THE GROWING SEASON. TEMPERATURES ARE FORECAST TO DROP INTO THE 20S. RESIDENTS SHOULD PLAN TO PROTECT TENDER VEGETATION...ESPECIALLY TOMORROW TONIGHT...IF DESIRED. $$ CTZ005>008-071200- /O.EXT.KOKX.FR.Y.0003.081007T0600Z-081007T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON- 332 PM EDT MON OCT 6 2008 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW FOR THE DEVELOPMENT OF PATCHY FROST BY MORNING AS TEMPERATURES FALL INTO THE MID TO UPPER 30S OVERNIGHT. CALM WINDS ON TUESDAY NIGHT WILL BRING A MORE WIDESPREAD FROST...THUS ENDING TO THE GROWING SEASON. TEMPERATURES ARE FORECAST TO DROP INTO LOWER 30S. RESIDENTS SHOULD PLAN TO PROTECT TENDER VEGETATION...ESPECIALLY TOMORROW TONIGHT...IF DESIRED. $$ JST
000 WWUS71 KOKX 070810 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 410 AM EDT TUE OCT 7 2008 ...AREAS OF FROST EARLY THIS MORNING...BUT MORE WIDESPREAD FROST TONIGHT... .BUILDING HIGH PRESSURE WILL RESULT IN CLEAR SKIES AND DIMINISHING WINDS. AS SUCH...TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S ACROSS INTERIOR NORTHERN NJ AND SOUTHEAST NY...WITH LOWER TO MID 30S INTERIOR SOUTHERN CT. NJZ002-NYZ067-068-071600- /O.UPG.KOKX.FZ.A.0002.081008T0600Z-081008T1200Z/ /O.NEW.KOKX.FZ.W.0002.081008T0600Z-081008T1200Z/ /O.EXT.KOKX.FR.Y.0003.000000T0000Z-081007T1300Z/ WESTERN PASSAIC-ORANGE-PUTNAM- 410 AM EDT TUE OCT 7 2008 ...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. THE FROST ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING. THE FREEZE WATCH IS NO LONGER IN EFFECT. AREAS OF FROST CAN BE EXPECTED EARLY THIS MORNING AS TEMPERATURES REMAIN IN THE MID 30S. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP ONCE AGAIN...WITH MANY LOCATIONS OBSERVING TEMPERATURES BELOW FREEZING. RESIDENTS SHOULD PLAN TO PROTECT TENDER VEGETATION. A FREEZE WARNING MEANS BELOW FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CTZ005>008-071600- /O.NEW.KOKX.FR.Y.0004.081008T0600Z-081008T1200Z/ /O.EXT.KOKX.FR.Y.0003.000000T0000Z-081007T1300Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON- 410 AM EDT TUE OCT 7 2008 ...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. THE FROST ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING. AREAS OF FROST CAN BE EXPECTED EARLY THIS MORNING AS TEMPERATURES REMAIN IN THE MID 30S. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP ONCE AGAIN INTO THE LOWER TO MID 30S. RESIDENTS SHOULD PLAN TO PROTECT TENDER VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ NYZ069-070-071600- /O.NEW.KOKX.FR.Y.0004.081008T0600Z-081008T1200Z/ ROCKLAND-NORTHERN WESTCHESTER- 410 AM EDT TUE OCT 7 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S. RESIDENTS SHOULD PLAN TO PROTECT TENDER VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS71 KOKX 071303 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 903 AM EDT TUE OCT 7 2008 ...MORE WIDESPREAD FROST TONIGHT...WITH A FREEZE EXPECTED ACROSS INTERIOR PORTIONS OF THE LOWER HUDSON VALLEY AND NORTHEAST NEW JERSEY... .BUILDING HIGH PRESSURE WILL RESULT IN CLEAR SKIES AND DIMINISHING WINDS. AS SUCH...TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S ACROSS INTERIOR NORTHERN NJ AND SOUTHEAST NY...WITH LOWER TO MID 30S INTERIOR SOUTHERN CT. NJZ002-NYZ067-068-072115- /O.EXP.KOKX.FR.Y.0003.000000T0000Z-081007T1300Z/ /O.CON.KOKX.FZ.W.0002.081008T0600Z-081008T1200Z/ WESTERN PASSAIC-ORANGE-PUTNAM- 903 AM EDT TUE OCT 7 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP ONCE AGAIN...WITH MANY LOCATIONS OBSERVING TEMPERATURES BELOW FREEZING. RESIDENTS SHOULD PLAN TO PROTECT TENDER VEGETATION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CTZ005>008-072115- /O.EXP.KOKX.FR.Y.0003.000000T0000Z-081007T1300Z/ /O.CON.KOKX.FR.Y.0004.081008T0600Z-081008T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON- 903 AM EDT TUE OCT 7 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP ONCE AGAIN INTO THE LOWER TO MID 30S. RESIDENTS SHOULD PLAN TO PROTECT TENDER VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ NYZ069-070-072115- /O.CON.KOKX.FR.Y.0004.081008T0600Z-081008T1200Z/ ROCKLAND-NORTHERN WESTCHESTER- 903 AM EDT TUE OCT 7 2008 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S. RESIDENTS SHOULD PLAN TO PROTECT TENDER VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MALOIT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this frost advisory went out at Oct 6, 1:40 AM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Oct 6, 1:40 AM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 140 AM EDT MON OCT 6 2008 .SYNOPSIS... CLOUDY SKIES EARLY MONDAY WILL GIVE WAY TO SUNNY AND DRY CONDITIONS THROUGH THE MIDDLE OF THE WEEK. THE WEATHER PATTERN WILL THEN CHANGE AGAIN LATE IN THE WEEK AND PRODUCE A CHANCE OF RAIN. && .NEAR TERM /THROUGH TODAY/... AREAS OF FOG...WITH VISIBILITIES MAINLY 3 TO 5 MILES...HAVE FORMED UNDER THE CLEAR SKIES AND LIGHT WIND CONDITIONS. WITH HIGH CLOUDS MOVING IN AND WINDS FROM THE NORTH INCREASING LATE TONIGHT SHOULD BE ENOUGH MIXING TO DISSIPATE THE FOG TOWARD MORNING...SO WILL CARRY TO ABOUT 09Z. WITH CLEAR SKIES AND LIGHT WINDS ACROSS MUCH OF THE AREA TEMPERATURES IN THE OUTLYING AREAS HAVE FALLEN OFF QUICKLY. HAVE UPDATED HOURLY TEMPERATURES FOR LATEST TRENDS...AND SKIES FOR CLEARER CONDITIONS. HOWEVER...HIGH CLOUDS ARE QUICKLY ADVANCING FROM THE WEST AHEAD OF A WARM FRONT...AND SHOULD ARRIVE ACROSS THE WEST SOON AFTER MIDNIGHT. UPDATED THE AFM AND PFM ONLY AT THIS TIME. WITH THE EXPECTED CLOUD COVER HAVE NOT UNDERCUT GUIDANCE WITH THE COLDEST LOWS BY MON MORNING EXPECTED TO BE NEAR 40 ACROSS WRN INTERIOR ZONES. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... PCPN CHANCES DIMINISHING FOR MON. INSTABILITY SHRA CHANCES LIMITED AS THE STEEP LAPSE RATES WILL BE NE OF THE CWA. THE H85 FRONT IS PROGGED TO BE ACROSS THE SRN PORTION OF THE CWA AROUND 12Z. THE BAND OF PCPN PREV MODEL RUNS HAS PRODUCED WITH THIS FROGEN IS GONE. LOOKS LIKE TODAY/S SYSTEM MAY HAVE ROBBED THE AVAILABLE MOISTURE. BEHIND THE MID LVL FRONT STRONG SUBSIDENCE IS EVIDENT ON TIME HEIGHTS. POPS HAVE BEEN DOWNGRADED AND A DRY FCST MAY BE IN ORDER. ATTM...CLOUDS SHOULD BEGIN TO RAPIDLY DECREASE MON AFTN. SKC MON NIGHT AND TUE AS A 1032 HIGH RIDGES SWD INTO NY STATE FROM ONTARIO. UPPER LVL RIDGING BUILDS IN TUE NIGHT INTO WED. HIGH CLOUDS MAY SPREAD INTO THE CWA LATE WED. FOR TEMPS...HIGHS WERE BUMPED UP A BIT FOR MON WITH LESS CLOUD COVER/PCPN EXPECTED. ALL GUIDANCE POINTS TO MID/UPPER 30S MON NIGHT. HAVE INCLUDED PATCHY FROST TO INTERIOR PORTIONS OF THE CWA. HIGHS TREND UPWARD TUE AND WED AS HEIGHTS INCREASE. TUE NIGHT IN QUESTION AS THE NAM AND MET GUIDANCE ARE OVER A CATEGORY APART ACROSS THE INTERIOR. WITH THE SFC HIGH ACROSS THE REGION..HAVE SIDED CLOSER TO THE COLDER MET NUMBERS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... HIGH PRESSURE OVER THE AREA WILL MOVE OUT INTO THE WESTERN ATLANTIC WED NIGHT INTO THU...ALLOWING A COLD FRONT TO SLOWLY APPROACH FROM THE WEST...AND A WEAK WAVE OF LOW PRESSURE TO ADVANCE FROM THE TENNESSEE VALLEY ON THU TO THE MID ATLANTIC COAST FRI INTO SAT. FOLLOWED THE LEAD OF THE 00Z ECMWF CONCERNING THE EVOLUTION OF THIS WAVE...WHICH ALSO HAD SOME SUPPORT FROM THE 12Z OPERATIONAL GFS AND 00Z GEFS MEAN. THIS WAVE SHOULD BRING A FAIRLY GOOD CHANCE OF RAIN FRI NIGHT INTO SAT...ALONG WITH BREEZY CONDITIONS NEAR THE COAST LATE FRI NIGHT INTO SAT AS THE APPROACHING WAVE INDUCES AN INCREASING E-NE FLOW. FORECAST CONFIDENCE BECOMES VERY LOW FROM SAT NIGHT INTO SUNDAY AS FORECAST MODELS DIVERGE GREATLY...WITH THE ECMWF SHOWING STRONG HIGH PRESSURE BUILDING SE FROM CANADA INTO NEW ENGLAND VIA NW FLOW ALOFT...WITH EITHER A SLOW DRYING TREND OR A SHARP GRADIENT BETWEEN DRY/WET CONDITIONS OVER OR CLOSE TO THE AREA...AND THE GFS INDICATING DRYING AND A RETURN TO SW FLOW AROUND THE WESTERN ATLANTIC HIGH AS HEIGHTS RISE OVER THE EASTERN STATES. DUE TO THE FORECAST UNCERTAINTY...HELD ONTO EITHER SLIGHT CHANCE OR LOW CHANCE POP FOR ANY LINGERING LIGHT RAIN FOR SUNDAY. TEMPS THROUGH THE PERIOD SHOULD BE SLIGHTLY ABOVE NORMAL ON THU...THEN NEAR NORMAL FROM THU NIGHT AND BEYOND. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... SOME FOG HAS DEVELOPED ACROSS PORTIONS OF LONG ISLAND AND EASTERN COASTAL CONNECTICUT THIS MORNING. THIS FOG HOWEVER IS NOT EXPECTED TO LAST VERY LONG AND SHOULD DISSIPATE BY 08Z OR 09Z. OTHERWISE...LIGHT NORTHERLY FLOW BEHIND A DEPARTING LOW SOUTH AND EAST OF LONG ISLAND WILL CONTINUE THROUGH 12Z. THEN WINDS WILL GRADUALLY INCREASE AS AN UPPER LEVEL TROUGH SWINGS THROUGH THE REGION AND HIGH PRESSURE AT THE SURFACE BUILDS ITO THE AREA. WINDS WILL REMAIN GENERALLY FROM THE NORTH/NORTHWEST AROUND 10 TO 15 KT WITH GUSTS UP TO 20KT. THERE COULD BE A FEW ISOLATED SHOWERS TODAY...HOWEVER TIMING AND LOCATIONS ARE UNCERTAIN AT THIS TIME AND WILL NOT MENTION IN THE TAFS. ANY SHOWERS THAT DEVELOP SHOULD NOT REDUCE CONDITIONS BELOW VFR. OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...VFR THROUGH WED NIGHT WITH HIGH PRESSURE IN CONTROL. NEXT FRONT APPROACHES THU...AND GETS HUNG UP ALONG THE EAST COAST FRIDAY. SUB VFR POSSIBLE LATE THU AND FRI. && .MARINE... SEAS WERE RUNNING 2-3 ON THE OCEAN AT 18Z. WITH THE WEAK SFC LOW TRACKING OUT TO SEA AND THE SHRA AND TSTMS ENDED...AN INCREASE IN WAVES IS NOT EXPECTED. A WEAK COLD FRONT WILL CROSS THE CSTL WATERS OVERNIGHT WITH A SECONDARY BOUNDARY MON. WINDS WILL INCREASE BEHIND THE SECOND BOUNDARY AND MAY APPROACH SCA CRITERIA MON NIGHT INTO EARLY TUE. ATTM THE EVENT IS STILL MARGINAL. WINDS ALOFT ARE RIGHT AROUND 25KT IN THE MOST AGGRESSIVE MODELS. 20KT GUSTS...AND SEAS ON THE OCEAN TO AROUND 4FT ARE LIKELY HOWEVER. WINDS AND WAVES WILL SUBSIDE TUE AFTN WITH STRONG HIGH PRES TAKING HOLD THROUGH WED. QUIET IN THE LONG TERM UNTIL PERHAPS THE VERY END OF THE FORECAST PERIOD...AS A WAVE OF LOW PRESSURE MOVING UP THE COAST COULD TIGHTEN UP THE PRESSURE GRADIENT ENOUGH TO BUILD SEAS TO SCA CRITERIA LATE FRI NIGHT. && .HYDROLOGY... NO MAJOR HYDROLOGY CONCERNS ARE EVIDENT THROUGH THE FCST PERIOD ATTM. A SYSTEM MAY IMPACT THE AREA BY THE END OF THE WEEK INTO THE WEEKEND. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. &&
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 3:32 PM EDT | Freeze Watch | OKX | Passaic | 13 hr |
Nearby
Frost Advisories in Connecticut, 2008Frost Advisories in New York, 2008Frost Advisories in New Jersey, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.